Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

On weak exponential stability of evolution operators in Banach spaces

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Nicolae Lupa, Mihail Megan, Ioan-Lucian Popa

Editorial: V. Lakshmikantham , Elsevier, Nonlinear Analysis. Theory, Methods & Applications, Vol. 73, No. 8, p.2445-2450, 2010.

Rezumat:

The aim of this paper is to give some characterizations for weak exponential stability properties of evolution operators in Banach spaces. Variants for weak exponential stability of some well-known results in uniform stability theory are obtained.

Cuvinte cheie: Operatori de evolutie, Stabilitate exponentiala slaba, Stabilitate exponentiala uniforma // Evolution operators, Weak exponential stability, Uniform exponential stability

URL: http://www.sciencedirect.com/science/journal/0362546X